# SDR WX0A2021122773909

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 44,787 hours, 34,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Expired
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFT CABIN MEGAPHONE BATTERIES EXPIRE 12/31/2021 / REMOVED AND REPLACED AFT MEGAPHONE BATTERIES PER AMM 25-65-51, OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME."
